The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 4, Issue 6


Contents: JAT Vol. 81, No. 2, May 95
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (radcliff@math.ohio-state.edu)
Guest





PostPosted: Tue Dec 03, 2002 1:19 pm    
Subject: Contents: JAT Vol. 81, No. 2, May 95
Reply with quote

Contents: JAT Vol. 81, No. 2, May 95

Table of Contents: J. Approx. Theory, Volume 81, Number 2, May 1995

Grzegorz Lewicki
Best approximation in finite dimensional subspaces of $L(W,V)$
151--165
Kang Zhao
Simultaneous approximation from PSI spaces
166--184
S.P. Zhou
On rational lacunary approximation on the interval $[-1,1]$
185--194
Herman Bavinck and Roelof Koekoek
On a difference equation for generalizations of Charlier polynomials
195--206
F. M'oricz
A quantitative version of the young test for the convergence of
conjugate series
207--216
Ying Guang Shi
Bounds and inequalities for arbitrary orthogonal polynomials on finite
intervals
217--230
Jutta Faldey and Wolfgang Gawronski
On the limit distributions of the zeros of Jonqui'ere polynomials and
generalized classical orthogonal polynomials
231--249
Oleg V. Davydov
A class of weak Chebyshev spaces and characterization of best
approximations
250--259
H. T. Koelink and R. F. Swarttouw
A $q$-analogue of Graf's addition formula for the Hahn-Exton $q$-Bessel
function
260--273
J. M. Carnicer and J. M. Pe~na
On transforming a Tchebycheff system into a strictly totally positive
system
274--295

Note
Ryszard Szwarc
Uniform subexponential growth of orthogonal polynomials
296--302
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025939 seconds : 18 queries executed : GZIP compression disabled